Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have chest pain, unbalanced, dehydrated, back pain and rapid heart beat. Have IUD placed. Cause?

Hello ! My name is shay
I am a 28 yr old mother of 6 (2 sets of twins)
I had a IUD placed 27 days ago ! I have been dealing with alot of anxiety !
I have alot of different symptoms such as : alot of pressure across my eyes , chest pains , feeling very unbalanced when i stand or walk , chest feels very heavy ; feeling like its hard for me to breathe ! Sensitivity to light , feeling very dehydrated , rapid heart beats , lower back pain and some pains around my navel ,hot flashes, I just feel like i have everything !
Asked On : Thu, 2 May 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sounds like you need to be evaluated by your GP or the ER/Urgent Care. I would want to see lab data on you including a white blood cell count, an electrolyte profile etc. I think that's the best and safest way to determine what is going on with you.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor